The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (165 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 23, Issue 4, 2004, pp. 775–782
DOI: 10.4171/ZAA/1222

Published online: 2004-12-31

Weighted Integrals of Holomorphic Functions on the Polydisc II

Stevo Stevic[1]

(1) Serbian Academy of Science, Beograd, Serbia

\def\a{\alpha} \def\pt{\partial} Let ${\cal L}^p_{\a}(U^n)$ denote the class of all measurable functions defined on the unit polydisc $U^n=\{z\in {\bf C}^n\, \big| \;|z_i|<1,\ i=1,...,n\}$ such that $$ \|f\|^p_{{\cal L}_{\a}(U^n)}=\int_{U^n}|f(z)|^p\prod_{j=1}^n (1-|z_j|^2)^{\a_j}dm(z_j)<\infty, $$ where $\a_j>-1$, $j=1,...,n$, and $dm(z_j)$ is the normalized area measure on the unit disk $U$, $H(U^n)$ the class of all holomorphic functions on $U^n$, and let ${\cal A}^p_{\a}(U^n)={\cal L}^p_{\a}(U^n) \cap H(U^n)$ (the weighted Bergman space). In this paper we prove that for $p\in (0,\infty),$ $f\in {\cal A}^p_{\a}(U^n)$ if and only if the functions $$ \prod_{j\in S}(1-|z_j|^2)\frac{\pt ^{|S|} f} {\prod_{j\in S}\pt z_j}\big(\chi_S(1)z_1, \chi_S(2)z_2,..., \chi_S(n)z_n\big) $$ belong to the space ${\cal L}^p_{\a}(U^n)$ for every $S\subseteq \{1,2,...,n\},$ where $\chi_S(\cdot)$ is the characteristic function of $S,$ $|S|$ is the cardinal number of $S,$ and $\prod_{j\in S}\pt z_j=\pt z_{j_1}\cdots\pt z_{j_{|S|}},$ where $j_k\in S, \, k=1,...,|S|.$ This result extends Theorem 22 of Kehe Zhu in Trans. Amer. Math. Soc. 309 (1988) (1), 253 -- 268, when $p\in (0,1).$ Also in the case $p\in [1,\infty)$, we present a new proof.

Keywords: Holomorphic function, weighted Bergman space, polydisc

Stevic Stevo: Weighted Integrals of Holomorphic Functions on the Polydisc II. Z. Anal. Anwend. 23 (2004), 775-782. doi: 10.4171/ZAA/1222